# SDR QXEA2024060300148

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,910 hours, 9,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD SERVICE DOOR GIRT BAR FLOOR FITTINGS IN NEED OF ADJUSTMENT. INSTALLED DOOR PINS IN R1 DOOR, REF AMM 52-00-23-900-801-A STEPS 6&8. ADJ R1 DOOR GIRT BAR FLOOR FITTINGS IAW AMM 52-41-00-820-801-A SUTASK 52-41-00-820-025-A. REMOVED DOOR PINS IAW AMM 52-00-23-900-801-A STEPS 7&9.
